# SDR IPXA10560456

- Difficulty date: May 23, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lws 817.27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, T/E RIB AT LT WS 817.27 CORRODED AROUND AILERON BONDING STRAP ATTACH POINT.  REPAIRED IAW ATS ER NR 10-2957.
